Jump to content
CrazyBoards.org

NonaM

Member
  • Content Count

    1
  • Joined

  • Last visited

About NonaM

  • Rank
    Member
  1. Hi, I've been taking Wellbutrin XL 300mg for about 6 months for depression. It was hell getting used to in the first 1-2 months, but it helped most of the depression, and I find the appetite suppression aspect rather nice. I did noitce a bit of elevated anxiety, but I'm highly-strung as a rule so it seemed like something I could live with. However, in the past 2-3 weeks I've been developing a phobia of driving - specifically downhills. I've been driving for most of my life and I live in a hilly area, so not driving downhill isn't an option. I've never been phobic of anything else, though have never been a fan of roller coasters or high speeds in general. There was no specific trigger that started the phobia, as far as I can remember. A month ago I was driving around as usual, then I gradually started braking more and more on downhills until I stop completely, even to endagerment of my fellow drivers. I break out in a cold sweat and have the usual stress response. A couple of days ago, it got so bad I just stopped at the side of the road and begged my husband to come get me. Since then I haven't driven anywhere I have to go down hills steeper than a 30-degree decline. I spoke to my pdoc and she suggested transitioning to Lexapro and supplement with Ativan as needed. Any insight welcome - has anyone else developed similar symptoms from Wellbutrin? Has Lexapro (or anything else) helped you? Is it really from the meds, or am I just developing a new kind of crazy? Thanks!
×
×
  • Create New...